# SDR DXTA2024101400817

- Difficulty date: October 11, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 17,424 hours, 13,325 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Valve
- Part number: 99126254
- Part serial: 0083
- Condition: Defective
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN HYDRAULICS: UPON APPROACH INTO CHO WE ATTEMPTED TO BRING THE FLAPS TO 15Â° AND THEY DID NOT MOVE. WE ATTEMPTED TO LOWER THE LANDING GEAR. THE HANDLE CAME DOWN. WE HAD A RED UNLOCK LIGHT AND DID NOT GET ANY LANDING GEAR THREE GREEN LIGHTS. WE ELECTED TO DIVERT TO IAD. WE RAN APPROPRIATE CHECKLISTS AND LOWER THE LANDING GEAR MANUALLY. UPON LANDING, WE DID NOT HAVE SPEED BRAKES AND THE FLAPS WOULD NOT EXTEND. CORRECTIVE ACTION:  PERFORMED A GENERAL VISUAL INSPECTION OF THE AIRCRAFT FOR FLUID LEAKS , GEAR FOR DAMAGE OF LINKS AND PROX SWITCHES, CHECKED BRAKE AND AIRCRAFT HYD RESERVOIR FOR PROPER QUANTITY FOUND AIRCRAFT SAFE FOR OPERATION. REPLACED HYDRAULICS PCB CARD NZ016 PN 6618723-5 SN 0151. REPLACED HYDRAULIC LOADING VALVE. PLACED AIRCRAFT ON JACKS TO PERFORM GEAR SWING, PREFORMED GEAR SWING MULTIPLE TIMES WITH NO FAULTS NOTED. ACTIVATED THRUST REVERSER EMERGENCY STOW SWITCH. PRESSURE ROSE TO A CONTINUOUS 1500 PSI.
